Homeopathy and Health Forum
Arsenicum Album is making me depressedI visited a homeopathy doctor for help with my anxiety and depression. After an extensive interview and blood work, she prescribed Arsenicum Album, 30C, 3 pellets a day. By the third day I started to notice depression setting in, today is day 6 and it's still the same. Is this a case of 'like cures like' and if so, how long will it last? I've heard that sometimes with homeopathy, it gets a little worse before getting better. I'm willing to power through if things will get better in a week. My doctor is on vacation and won't be around to answer this question for a few days. Can anyone help? I'm 38 years old and female. Thanks.
[message edited by thanksall on Wed, 26 Jun 2013 16:11:34 BST]
thanksall on 2013-06-26
This thread continues beneath the following ad.
Are you still taking Ars Alb 30c every day?
Stop taking it. When you have a reaction to a remedy,
you stop the remedy and let it work.-taking more you
can overdose, especially for sensitive people.
Perhaps, you only needed it for one day.. By
the third day it was too much.
This sounds like an aggravation, which might have only
lasted a few hours and then lifted if you had just
taken the remedy for one or two days.
It is going to wear off. You can keep reporting in on here,
till your homeo is back.
♥ simone717 4 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.